# SDR USAA2011062900009

- Difficulty date: June 1, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - CORROSION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R.  REPLACED FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R IAW TYPICAL REPAIR 320 -2528-10-0011A.
